Taking provera (medroxyprogesterone) while trying to conceive extremely light/spotting at the time period is due? Is this normal?

Provera (medroxyprogesterone) withdrawal. Provera (medroxyprogesterone) is usually given to women who are not ovulating to start a period. The period may be heavy or light. You should follow up with your doctor to make sure you're ovulating.

Related Questions

So I've been on the Depo-Provera provera (medroxyprogesterone) shot for two years, I haven't had a period in two years, not even light spotting or anything. Is that normal to have no?

Too much. It is common for depoprovera to make disappeared the menstrual flow but for 2 years is too much to me. I would test for pregnancy and discuss it with gyn. Were you fertile before depoprovera was started? Check what our ob/gyn has to say. Read more...
Yes. Depo often causes amenorrhea, or the lack of periods. It can take up to six months to return after you stop it. Read more...

P.C.O.S. And trying to conceive. Failed IUI + Clomid cycle. Period induced with provera (medroxyprogesterone) after 5 days of stopping pill... Now 12 days after: nothing?

No ovulation. If you did not have a spontaneous menses then you didn't ovulate. Provera will bring on a menstrual cycle if you did not ovulate. You may want to try glucophage (metformin) or Femara next to help you ovulate. If you are not on a low glycemic index diet that will help you. If you are not your ideal weight then eating better to improve your weight will help you immensely. Good luck. Read more...